# SDR DALA2024031803406

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,212 hours, 10,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5739740) ON S/C AFT LEFT EMERG EXIT DOOR SIGNS INOP. REPLACED EMERG EXIT LIGHTS BATTERY PACK ASSY OF M1673 IAW B737 AMM 33-51-069. OPS CKS OK.
